Jump to content
CrazyBoards.org

Recommended Posts

so i've noticed that when my add meds wear off, i become really tongue tied.

like, the "social anxiety" i once thought was my primary problem comes back in full force.

it isn't a lack of confidence, like adderall gives me courage or anything, it's more like, i get spastic and start worrying about the spazziness and then turn into a bumbling, fumbling self fulfilling propechy.

does this resonate with anyone else or am i truly a martian?

Link to comment
Share on other sites

Nah - my brain-to-tounge pathway is much clearer with Adderall. It's like Merry Maids for the mind, keeps the high-traffic areas clear of debris (now if I could only get Merry Maids for my house - but it's SO BAD I would have to clean it FIRST)

.

Not just you, at all. I enjoy talking to people so much more now. I do not have as much fear of missing parts of the conversations and therefore saying something apparently non-sensical/retarded.

What was very hard for me before Adderall was being in a Noisy/Busy place and trying to have a conversation - I just couldn't. The constant noise/chatter/movement was too much for me; I could never completely focus on the person I was talking to.

I still avoid those situations as much as possible, but with Addeerall it is much easier to cope with high-stim environments if I must.

pigs

Link to comment
Share on other sites

Certainly you're not. Once in a while I take a med holiday from Adderall, because I feel that it doesnt' have the same zip and maybe I'm getting used to it too much. Usually, by the third day, I've had a big argument with someone, and not because I wanted to.

I noticed when I started to take the stuff, I could demonstrate my previous assertion that just because I couldn't argue as well as my ex, didn't mean I was wrong. Or, at least, I was able to make my case much better after taking it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...